# SDR 98ZZZX537

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N199CJ
- Make and model: Lear 35A
- Aircraft serial: 071
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 111TW6003
- Condition: Shorted
- Location: Fuel Boost
- Part time: 130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST SWITCH IS PART OF SB 35/36-28-11.  THE SWITCH HAS AN INTEGRAL LIGHT.  THE TWO WIRES FOR THE LIGHT ENTER THE SWITCH IN SUCH A WAY THEY CHAFE AT THE POINT WHERE THEY ENTER THE SWITCH.  THIS CREATED A DIRECT SHORT TO GROUND OF THE POWER WIRE FOR THIS LIGHT.  AS A RESULT, THE BOOST PUMP CIRCUIT BREAKER TRIPPED IF THE PUMP WAS TURNED ON.  ALSO, BOTH WARNING LIGHT CIRCUIT BREAKERS TRIPPED IF THE ANNUNCIATOR PRESS-TO-TEST SWITCH WAS PRESSED.  THIS HAPPENED ON THE GROUND DURING A PRE-FLIGHT.
